# SDR DHL2001807006

- Difficulty date: January 19, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3250 · Landing Gear Steering System
- Part: Guard
- Condition: Loose
- Location: Nlg Steering Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAKEOFF ABORTED DURING INITIAL T/O ROLL DUE TO LOSS OF CONTROL.  NO RESPONSE WITH NOSE WHEEL.  INSPECTED NOSE WHEEL STEERING SYSTEM, FOUND CABLE PULLEY GUARD LOOSE AND RUBBING CABLE.  RESECURED CABLE PULLEY GUARD, SYSTEM OPS CHECKS GOOD IAW 32-51-0.
